Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 6, Pages 895-915
http://dx.doi.org/10.1155/IJMMS.2005.895

Some new Brunn-Minkowski-type inequalities in convex bodies

1Department of Applied Mathematics, College of Sciences, China Jiliang University, Hangzhou 310014, China
2Department of Mathematics, College of Sciences, Shanghai University, Shanghai 200436, China
3Department of Mathematics, University of Texas – Pan American, Edinburg, TX 78539-2999, USA

Received 17 August 2004; Revised 10 December 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.